MathSciNet Relay Station
MathSciNet bibliographic data
MR666516 60J15 (60K35 82A70)
Heyde, C. C.; Westcott, M.; Williams, E. R. The asymptotic behavior of a random walk on a dual-medium lattice. J. Statist. Phys. 28 (1982), no. 2, 375–380.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement